# SDR 751002

- Difficulty date: August 16, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N751SA
- Make and model: Boeing 747228F
- Aircraft serial: 22678
- Aircraft time: 101,218 hours, 19,715 cycles
- Engine: Ge CF650E2
- Engine time: 76,318 hours, 13,673 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 9068M40G01
- Condition: Blown
- Location: Bleed Air System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

NR1 ENGINE FIRE WARNING ILLUMINATED ON TAKEOFF.  SHUTDOWN NR 1 ENGINE. DUMPED 160,000 LBS OF FUEL AND RETURNED TO DEPARTING AIRPORT (ZSPD).
